# SDR 97ZZZX3388

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N713V
- Make and model: Beech 60
- Aircraft serial: P16
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 603890223
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL BEGAN LEAKING IN MARCH, 1994; WAS REMOVED AND SENT TO A/C FUEL CELLS WORLDWIDE, INC., FOR REPAIR.  A/C CONDEMNED CELL AND REBUILT CELL WAS PURCHASED FOR REPLACEMENT (WORK ORDER NR 9681, INSPECTED 4-12-94) IN APRIL, 1994.  OCTOBER, 1996, REPLACEMENT CELL REMOVED FOR LEAKS AND RETURNED TO A/C FUEL CELLS FOR WARRANTY REPAIR.  WARRANTY REPAIR REFUSED, A/C CONDEMNED REPLACEMENT CELL.  AIRCRAFT FUEL SYSTEM KEPT FULL AT ALL TIMES.  REASON FOR DETERIORATION NOT KNOWN.
